| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.Best estimate of date of event is between (b)(6) 2018 and (b)(6) 2019.(b)(4).Device evaluation: visual inspection with the unaided eye shows that the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing record review: the manufacturing process record was evaluated and the product was manufactured and released according to specifications.A search revealed that no additional complaints were received from this production order.Labeling review: the labeling review was completed.The directions for use (dfu) adequately provide instructions, precautions, along with warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxt150, 22.5 diopter intraocular lens (iol) was explanted from the right eye (od) as the patient was not able to tolerate the refractive quality of the lens.There was no incision enlargement, no vitrectomy and no sutures done at explant.No patient post-op injury.The lens was replaced with a non j&j lens.The patient was reported as doing fine.It was learnt that the visual symptoms significantly interfered with the patient¿s regular activities.No other information was provided.Visual acuity: pre-op bcva (best corrected visual acuity): 20/25 +2 j7; post-op bcva: 20/20.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.